Jump to content
CrazyBoards.org

Recommended Posts

I am currently on 200mg of Seroquel at bedtime. I have been at this dose since December when I went inpatient. But I have been on Seroquel, and slowly increasing it since June of 2005. I was put on it for severe anxiety.

So, recently I just got over a bad UTI and while I was sick, I was having to take Lorcet Plus and Phenergan to ease the pain and nausea. I noticed, while laying in bed all day that my legs and arms twitch. It's like muscle spasms...and it only happens when I am laying down. I also get really bad RLS before I fall asleep. I thought, at first, it was a minor reaction to the Phenergan or Lorcet...but it is still happening and I haven't taken Lorcet or Phenergan in 3 weeks. Could it be the beginnings of EPS?

Link to comment
Share on other sites

I am currently on 200mg of Seroquel at bedtime. I have been at this dose since December when I went inpatient. But I have been on Seroquel, and slowly increasing it since June of 2005. I was put on it for severe anxiety.

So, recently I just got over a bad UTI and while I was sick, I was having to take Lorcet Plus and Phenergan to ease the pain and nausea. I noticed, while laying in bed all day that my legs and arms twitch. It's like muscle spasms...and it only happens when I am laying down. I also get really bad RLS before I fall asleep. I thought, at first, it was a minor reaction to the Phenergan or Lorcet...but it is still happening and I haven't taken Lorcet or Phenergan in 3 weeks. Could it be the beginnings of EPS?

Ive talked with my p-doc about this before.  His comments were:

- EPS is EXTREMELY rare on the newer ap's, and even less so on Seroquel.  1 in 100,000 I think or less even

- EPS tends to be quite severe rather than minor.  Minor tremors can be noticed even on SSRIs. He said to many I have a pretty steady hand for someone who is on paxil and seroquel.  I dont feel its that steady so its all relative I guess.

The fact that you only get it when you lie down is interesting.  Talk this over with your dr.  I noticed in your bio you have diabetes. It could be related to this perhaps?

Its note impossible that you have EPS but it would be pretty rare. They only put it on the PI sheets now for legal reasons (or so I am told). The studies dont show any higher levels EPS in seroquel patients with the placebo group, but these tests dont take into account people's history or other meds they might be on or withdrawing from.

FYI, when I started seroquel for the first week I had tremors, muscle spasms, and a seizure.  However I was also withdrawing cold turkey from xanax and just upping my paxil dose. p-doc just said I was trying to do too much at once, and all three changes increase the chance of these types of symptoms, especially the xanax withdrawal.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...